Exponential boundedness of solutions for impulsive delay differential equations

L. Berezansky, E. Braverman

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

For an impulsive delay differential equation x(t) + £/lfc(t)x[MO]=0, t>0, 1(C) = V(C), €<0, X(TJ) = BJX(TJ -O), Hm TJ = oo, j->oo formula presented exponent estimates of solutions have been obtained.

Original languageEnglish
Pages (from-to)91-95
Number of pages5
JournalApplied Mathematics Letters
Volume9
Issue number6
DOIs
StatePublished - 1 Jan 1996

Keywords

  • Estimates
  • Exponential boundedness
  • Impulsive delay differential equations

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Exponential boundedness of solutions for impulsive delay differential equations'. Together they form a unique fingerprint.

Cite this